chocolate ugg boots How Long The Shedding Process Will Stop and Can My Real Hair That Falling Out Because of It Can Grow Back Without Using Minoxidil
Hi! First of all, I am deeply sorry for your hair loss. A lot of people experience this and many resort to getting consultations from dermatologists. Here are the answers to your questions:
1. The shedding process could be attributed to a lot of factors. Minoxidil and it is actually a side effect. This can be seen in the label of the product. However, if this has been going on for about a month,
inform your dermatologist about this because this may seem to be too long already.
2. The nausea and dizziness are side effects and since you are also using other medications, then the more it could enhance the side effects. Again, ask your dematologist about this. Perhaps a lower dosage of minoxidil and the other medications will help lessen the side effects you are experiencing.
3. It is part of after care that you thoroughly wash your hands and make sure that no part of the medication comes into contact with other skin areas. Minoxidil is believed to dilate blood vessels, which increases the blood circulation to the hair follicles so if this gets into contact with other skin parts,
you are likely to experience continuous hari growth on those areas.